# SDR REXA01003

- Difficulty date: January 18, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N922MA
- Make and model: Saab SF340A
- Aircraft serial: 340A077
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: D49408001
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON APPROACH TO MEMPHIS, WHEN LANDING GEAR WAS SELECTED DOWN, GEAR EXTENDED NORMALLY BUT FAILED TO GIVE A DOWN AND LOCKED GREEN LIGHT FOR THE NOSE GEAR.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  LANDING GEAR CONTROL HANDLE P/N D494-08-001 WAS REPLACED WITH A GEAR SWING PERFORMED AFTER REPLACEMENT WITH NO DEFECTS BEING FOUND.  (M)
